By Topic

Comments on "A general approach to linear mean-square estimation problems" [Corresp.] by Cambanis, S.

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The application of series representations for random processes to problems of causal least-mean-square estimation on infinite intervals has met with some difficulty in the past. This correspondence brings to light two of the more outstanding difficulties in relation to the contribution of Cambanis, which appears in this issue.

Published in:

Information Theory, IEEE Transactions on  (Volume:19 ,  Issue: 1 )